# SDR REXA2022011900080

- Difficulty date: December 5, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN UNDER BOTTOM FOLDING STEP IS CORRODED AROUND NUTPLATES.. 	C/A: REMOVED & REPLACED PAX DOOR INNER SKIN IAW CRJ 900 SRM 51-42-06-001-001-A01,51-40-11-001-001-A01.
